# SDR SIMA20121130006

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 26,638 hours, 23,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4013 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT BRACKET WAS BROKEN.  ENTERED INTO MEL 25-53 AUTH  111408-C.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD - IAW EMB AMM 33-50-16 - THIS ACTION RESTORES MEL 25-53 AUTH 111408-C. THE AIRCRAFT WAS RETURNED TO SERVICE.
